# SDR CA040326006

- Difficulty date: March 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Aircraft time: 3,565 hours
- Engine: Cont TSIO550C
- Propeller: Hartzl BHCC2YF1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8401002
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT CRACKED AT AREA DESCRIBED IN MFG SB NR 1103 REV.B NOTE: THIS SHOULD BE NOTIFIED TO ALL OWNERS BY AN AIRWORTHINESS DIRECTIVE.
